de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A regularity theorem for solutions of the spherically symmetric Vlasov-Einstein system

Rein, G., Rendall, A. D., & Schaeffer, J. (1995). A regularity theorem for solutions of the spherically symmetric Vlasov-Einstein system. Communications in Mathematical Physics, 168(3), 467-478.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BBA-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5BBB-0
Genre: Journal Article

Files

show Files
hide Files
:
329726.pdf (Publisher version), 882KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Rein, Gerhard, Author
Rendall, Alan D.1, Author              
Schaeffer, Jack, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1995
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 329726
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
  Alternative Title : Commun. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 168 (3) Sequence Number: - Start / End Page: 467 - 478 Identifier: ISSN: 0010-3616